MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 12.5FX18CM LT HEMO-CATH; HEMO-CATH® LT SILICONE DOUBLE LUMEN CATHETER

MEDICAL COMPONENTS, INC. 12.5FX18CM LT HEMO-CATH; HEMO-CATH® LT SILICONE DOUBLE LUMEN CATHETER
Model Number DMC101242
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
When performing routine flushing hemodialysis catheter, 2 pinholes noted to external portion of blue limb of catheter lumen.Md notified immediately and central venous line was locked with normal saline.Urgent vascath replacement performed.The following day dayshift bedside rn noticed small amount of blood on outside circumference of blue lumen of newly ir placed tunneled dialysis catheter.Upon further inspection, a small pinhole was noted on the external portion of the blue lumen.Md immediately notifiec as well as ir and peds nephrologist.
 
Additional Manufacturer Narrative
Currently waiting for additional information.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
The device involved in the incident was not returned for evaluation and no photographs were provided.Attempts to obtain additional information were unsuccessful.The contract manufacturer conducted a review of the manufacturing records for the catheter lot number reported.The device history record (dhr) review showed the lot was manufactured according to specifications.Without an evaluation of the device involved we are unable to determine the cause or factors that may have contributed to this event.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.5FX18CM LT HEMO-CATH
Common Device Name
HEMO-CATH® LT SILICONE DOUBLE LUMEN CATHETER
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
susan smith
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key23975778
Report Number2518902-2026-00003
Device Sequence Number18817423
Product Code MSD
UDI-Device Identifier00884908140828
UDI-Public(01)00884908140828(17)300905(10)MRYM170
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K113487
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDMC101242
Device Catalogue NumberDMC101242
Device Lot NumberMRYM170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American